`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 12,Number 1,     January 2013

1

Laplacians on a family of quadratic Julia sets II    Pages : 1 - 58

Tarik Aougab,  Stella Chuyue Dong and Robert S. Strichartz

 Abstract       References       Full Text      Related Articles

2

Whitney-type extensions in quasi-metric spaces    Pages : 59 - 88

Ryan Alvarado,  Irina Mitrea and Marius Mitrea

 Abstract       References       Full Text      Related Articles

3

Blowup in higher dimensional two species chemotactic systems    Pages : 89 - 98

Piotr Biler,  Elio E. Espejo and Ignacio Guerra

 Abstract       References       Full Text      Related Articles

4

Ground state solutions for quasilinear stationary Schrödinger equations with critical growth    Pages : 99 - 116

Marco A. S. Souto and Sérgio H. M. Soares

 Abstract       References       Full Text      Related Articles

5

A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component    Pages : 117 - 124

Zujin Zhang

 Abstract       References       Full Text      Related Articles

6

A refined result on sign changing solutions for a critical elliptic problem    Pages : 125 - 155

Yuxin Ge,  Monica Musso,  A. Pistoia and Daniel Pollack

 Abstract       References       Full Text      Related Articles

7

Existence theory for a Poisson-Nernst-Planck model of electrophoresis    Pages : 157 - 206

L. Bedin and Mark Thompson

 Abstract       References       Full Text      Related Articles

8

On the homogenization of some non-coercive Hamilton--Jacobi--Isaacs equations    Pages : 207 - 236

Martino Bardi and Gabriele Terrone

 Abstract       References       Full Text      Related Articles

9

The point-wise estimates of solutions for semi-linear dissipative wave equation    Pages : 237 - 252

Yongqin Liu

 Abstract       References       Full Text      Related Articles

10

Behaviour of $p$--Laplacian problems with Neumann boundary conditions when $p$ goes to 1    Pages : 253 - 267

Anna Mercaldo,  Julio D. Rossi,  Sergio Segura de León and Cristina Trombetti

 Abstract       References       Full Text      Related Articles

11

Gradient blowup solutions of a semilinear parabolic equation with exponential source    Pages : 269 - 280

Zhengce Zhang and Yanyan Li

 Abstract       References       Full Text      Related Articles

12

On the structure of the global attractor for infinite-dimensional non-autonomous dynamical systems with weak convergence    Pages : 281 - 302

Tomás Caraballo and David Cheban

 Abstract       References       Full Text      Related Articles

13

Clustered interior phase transition layers for an inhomogeneous Allen-Cahn equation in higher dimensional domains    Pages : 303 - 340

Jun Yang and Xiaolin Yang

 Abstract       References       Full Text      Related Articles

14

Global existence and stability for a hydrodynamic system in the nematic liquid crystal flows    Pages : 341 - 357

Jihong Zhao,  Qiao Liu and Shangbin Cui

 Abstract       References       Full Text      Related Articles

15

Spectral method for deriving multivariate Poisson summation formulae    Pages : 359 - 373

Gusein Sh. Guseinov

 Abstract       References       Full Text      Related Articles

16

Global existence and nonexistence for the viscoelastic wave equation with nonlinear boundary damping-source interaction    Pages : 375 - 403

Belkacem Said-Houari and Flávio A. Falcão Nascimento

 Abstract       References       Full Text      Related Articles

17

A biharmonic equation in $\mathbb{R}^4$ involving nonlinearities with critical exponential growth    Pages : 405 - 428

Federica Sani

 Abstract       References       Full Text      Related Articles

18

Existence and multiplicity of semiclassical states for a quasilinear Schrödinger equation in $\mathbb{R}^N$    Pages : 429 - 449

Minbo Yang and Yanheng Ding

 Abstract       References       Full Text      Related Articles

19

Multiplicity solutions for fully nonlinear equation involving nonlinearity with zeros    Pages : 451 - 459

Xiaohui Yu

 Abstract       References       Full Text      Related Articles

20

Global well-posedness in uniformly local spaces for the Cahn-Hilliard equation in $\mathbb{R}^3$    Pages : 461 - 480

Sergey Zelik and Jon Pennant

 Abstract       References       Full Text      Related Articles

21

The effect of delay on a diffusive predator-prey system with Holling Type-II predator functional response    Pages : 481 - 501

Shanshan Chen,  Junping Shi and Junjie Wei

 Abstract       References       Full Text      Related Articles

22

Incompressible type euler as scaling limit of compressible Euler-Maxwell equations    Pages : 503 - 518

Jianwei Yang,  Ruxu Lian and Shu Wang

 Abstract       References       Full Text      Related Articles

23

Numerical study of a family of dissipative KdV equations    Pages : 519 - 546

Jean-Paul Chehab and Georges Sadaka

 Abstract       References       Full Text      Related Articles

24

Resolvent estimates for a two-dimensional non-self-adjoint operator    Pages : 547 - 596

Wen Deng

 Abstract       References       Full Text      Related Articles

25

On a nonlocal isoperimetric problem on the two-sphere    Pages : 597 - 620

Ihsan Topaloglu

 Abstract       References       Full Text      Related Articles